Homeomorphisms of bounded variation

Stanislav Hencl, Pekka Koskela, Jani Onninen

Research output: Contribution to journalArticle

31 Scopus citations

Abstract

We show that the inverse of a planar homeomorphism of bounded variation is also of bounded variation. In higher dimensions we show that f -1 is of bounded variation provided that f -1 W 1,1(Ω; R n ) is a homeomorphism with |Df| in the Lorentz space L n-1,1(Ω).

Original languageEnglish (US)
Pages (from-to)351-360
Number of pages10
JournalArchive for Rational Mechanics and Analysis
Volume186
Issue number3
DOIs
StatePublished - Dec 1 2007

ASJC Scopus subject areas

  • Analysis
  • Mathematics (miscellaneous)
  • Mechanical Engineering

Fingerprint Dive into the research topics of 'Homeomorphisms of bounded variation'. Together they form a unique fingerprint.

  • Cite this